# SDR 0202359140

- Difficulty date: June 24, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- Aircraft time: 71,289 hours, 98,637 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

AT 14,000 FEET, THE CABIN PRESSURE ANNUNCIATOR ILLUMINATED. CABIN ALTITUDE WAS 10,000 FEET. VERY SOON AFTER THE WARNING LIGHT CAME ON AND CABIN WENT TO 15,000 FEET AND MASKS DEPLOYED. COMPLIED WITH COM PROCEDURES AND PRESSURE CONTROLLER WAS FULL FORWARD. FLIGHT RETURNED TO MSP AND LANDED SAFELY. MAINTENANCE FOUND A BLOWN DUCT AT THE LEFT WATER SEPARATOR AND A LOOSE CLAMP AT THE RIGHT WATER SEPARATOR. INSTALLED THE DUCT AND SECURED THE CLAMP. REPACKED AL THE OXYGEN GENERATORS AND AIRCRAFT RETURNED TO SERVICE.
